# SDR SWAA2024073018545

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 69,833 hours, 41,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS MUTIPLE CRACKS OVER 3 INCH<[01] CW INSP M-22-125-02598 (CPCP/AD MOC- SWA? 737-700 ? OTHER ? AFT CARGO BILGE AREA RESTORATION AND FLOOR PANEL INSTALLATION) [TTG8Q00UW6GP];[02] INSTALLED AFT CARGO PNL 140BF PER MM 25-52-10
